# SDR ASAA2024021648539

- Difficulty date: February 16, 2024
- Submitted: March 21, 2024
- Operation: Air carrier
- Aircraft: N413AS
- Make and model: Boeing 737990ER
- Aircraft serial: 35205
- Aircraft time: 40,661 hours, 12,724 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: 141A5810728
- Condition: Delaminated
- Location: Unknown
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOOR PANEL 141A5810-728 HAS CORRODED INSERTS. GROUNDED - YES. REPAIRED DELAMINATION AND INSTALLED NEW INSERTS IN FLOOR PANEL # 141A5810-728 IAW B737-900ER SRM 53-00-50-2R-1, BOEING DWG 141A5810 REV.C.
